MathSciNet Relay Station
MathSciNet bibliographic data
MR1019307 (90i:35240) 35Q20
Ginibre, J.; Tsutsumi, Y. Uniqueness of solutions for the generalized Korteweg-de Vries equation. SIAM J. Math. Anal. 20 (1989), no. 6, 1388–1425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement